# SDR CA070502014

- Difficulty date: April 24, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Dorner DO328300
- Engine: Pwa PW306B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Chafed
- Location: Alternator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF INTERMITTENT AC ALTERNATOR FOUND FEEDER WIRE CHAFED AND ARCED TO COWL STRUCTURE.  STRUCTURE AFFECTED IS RETAINER FOR COWL SUPPORT ARM. (TC NR 20070502014)
